Jump to content


Photo

Nuvigil And Adderall


  • Please log in to reply
4 replies to this topic

#1 SleepyMo

SleepyMo

    Member

  • Members
  • 7 posts

Posted 21 June 2013 - 01:40 PM

Hi,

 

I guess I just needed an outlet to vent and to share my experience of taking the meds nuvigil and adderall.

Recently, I started taking 2.5mg of adderall in the morning and in an hour if it's not working i would take 1/4 of nuvigil.  I've been taking adderall to help me study, but I think the dosage aren't strong enough to keep me awake. 

 

So, this morning i was watching some lectures, and I remember staring at the clock and 2 minute later the instructor was going over a multiple choice and I was thinking " Multiple choice? why are they going over a multiple choice? If i was listening I would've known which question they were going over? wasn't I listening?".  Then I realized that I must have nodded off, because I remember having a lucid dream that I was very annoyed that something was stuck in my shirt sleeve and it was pricking at my skiin.  I also remember having an outer body experience staring at my shirt sleeve to figure out what was annoying me. Anyway, I just wanted to share the weird things that I go through as a "N".  All of this happen in just two minutes.  Being an "N" sucks. 

 

Also, I've been wanting to up my dosage, but the side effects really drives me nuts.  A full pill of nuvigil gives me a bad headache. A full pill of adderall makes me depress. 

 

It's a struggle being an "N".

 

 



#2 NetiNeti

NetiNeti

    Member

  • Members
  • 127 posts

Posted 21 June 2013 - 04:30 PM

Nuvigil takes a while to adjust to. It was a couple of weeks before my headaches stopped. 



#3 cmanbrazil

cmanbrazil

    Member

  • Members
  • 14 posts
  • Gender:Male

Posted 22 June 2013 - 10:17 AM

Nuvigil was very inconsistent for me so I stopped taking it.  Many days it would work for a few hours and I thought it was great.  However, there were too many days where it would keep me awake tired all day and night.  After a month my life was upside down so I quit.  Now I am back to the drawing board.  

 

I may have to try it again because nothing else seems to work.



#4 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,341 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 22 June 2013 - 11:11 AM

Yeah, dat insomnia. That's why I could never tolerate it. To me, it felt just like another stimulant. About the same as popping an adderall or a focalin.



#5 ApparentlyNarcoleptic

ApparentlyNarcoleptic

    Member

  • Members
  • 38 posts
  • Gender:Female
  • Location:Brooklyn, NY

Posted 25 June 2013 - 06:35 PM

I took nuvigil for two weeks.  First week I took 75mg (half a pill) and it did nothing.  I was still exhausted all the time.  The second week I took the whole pill 150mg.  After a few days I was totally manic, anxiety was through the roof, and I was having some trouble breathing.  Called my sleep dr immediately and we agreed I would stop taking it.  As it wore off I felt all the side effects slip away.  Most people who have success with nuvigil seem to say it takes a week or so to adjust.  Nuvigil is definitely a no-no for me.  It's the only daytime medication I've tried so far, so I'm trying to stay optimistic that my dr and I will find something that works for me.  If you don't feel like the combo is working for you, you should talk to your doctor.  Maybe there are better and more effective options for you!